# SDR QMLA2011121711119

- Difficulty date: December 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 2,927 hours, 12,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: L524M1002102
- Condition: Damaged
- Location: Fuselage
- Part time: 2,931 hours, 12,631 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHILE PERFORMING A SLIGHT LEFT TURN, JUST PRIOR TO LEVELING OFF.  HEARD A LOUD "THUD" FROM UNDERNEATH ACFT IN THE VICINITY OF PILOTS SEAT.  IMMEDIATELY RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.   ACFT GROUNDED.  MX SUSPECTS THAT THE SOURCE OF THIS PROBLEM IS A FLEXING BELLY ACCESS PANEL (NON-STRUCTURAL).
